MathSciNet Relay Station
MathSciNet bibliographic data
MR2518020 (2010e:34061) 34B18 (34C23 47J15 47N20)
Wang, Shin-Hwa; Yeh, Tzung-Shin A theorem on reversed S-shaped bifurcation curves for a class of boundary value problems and its application. Nonlinear Anal. 71 (2009), no. 1-2, 126–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement